Skip navigation

Scheduling problems for parallel dedicated machines under multiple resource constraints

Scheduling problems for parallel dedicated machines under multiple resource constraints

Kelleler, H. and Strusevich, V.A. (2003) Scheduling problems for parallel dedicated machines under multiple resource constraints. Discrete Applied Mathematics, 133 (1-3). pp. 45-68. ISSN 0166-218X (doi:10.1016/S0166-218X(03)00433-5)

Full text not available from this repository.

Abstract

The paper considers scheduling problems for parallel dedicated machines subject to resource constraints. A fairly complete computational complexity classification is obtained, a number of polynomial-time algorithms are designed. For the problem with a fixed number of machines in which a job uses at most one resource of unit size a polynomial-time approximation scheme is offered.

Item Type: Article
Additional Information: [1] Accepted: 5 August 2002. [2] First published online: 27 August 2003. [3] Published in print: 15 November 2003. [4] This paper was first presented at the International Symposium on Combinatorial Optimisation. [5] Discrete Applied Mathematics is The Journal of Combinatorial Algorithms, Informatics and Computational Sciences.
Uncontrolled Keywords: scheduling, parallel dedicated machines, resource constraints, complexity, approximation
Subjects: Q Science > QA Mathematics > QA76 Computer software
T Technology > TJ Mechanical engineering and machinery
Pre-2014 Departments: School of Computing & Mathematical Sciences
School of Computing & Mathematical Sciences > Department of Mathematical Sciences
School of Computing & Mathematical Sciences > Statistics & Operational Research Group
Related URLs:
Last Modified: 14 Oct 2016 09:01
Selected for GREAT 2016: None
Selected for GREAT 2017: None
Selected for GREAT 2018: None
URI: http://gala.gre.ac.uk/id/eprint/657

Actions (login required)

View Item View Item